# SDR SWAA2015051339638

- Difficulty date: May 8, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT STOW BIN EMER EXIT LIGHT INOPERATIVE AT ROW 12.  ADJUSTED BATTERY PACK IAW AMM.
